# SDR SWAA2023012393017

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 51,758 hours, 27,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL ELONGATED FASTENER HOLES AND SEVERAL COUNTERSINKS PULLING THRU.   REMOVED AND REPLACED DAMAGED 193B PANEL PER AMM 53-51-21
